# SDR AALA972481

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CORRODED AT STATION 57.2 FRONG AND BACK SIDE BETWEEN STRINGER 55R AND 55L.  REPAIRED BELL FRAME PER SRM 53-10-13 ALODINED PRIMED AND PAINTED PER SRM 51-75-10.  (M)
